EMERGENCY MEDICINE UPDATE ANDALUCIA 2022 - Course Schedule

Education Program at Glance

			Chana 1	Ctoro 2	Chana 2	Ctoro A	Ctoro F
			Stage 1 SATURDAY SEPTEMBER 17	Stage 2 SUNDAY SEPTEMBER 18	Stage 3 MONDAY SEPTEMBER 19	Stage 4 TUESDAY SEPTEMBER 20	Stage 5 WEDNESDAY SEPTEMBER 21
8:00 AM - 8:45AM	Climbing in the mountains	45 min	Ordinary presentations with extraordinary diagnoses in pediatrics	Substance use disorder: How we should manage	Organ donation	Managing risk	Cardiology literature update
			Sarah Reid	Amit Shah	Mike Betzner	Amal Mattu	Amal Mattu
8:45 AM - 9:00AM	The sprint	15 min	Prologue	Joint decisions: ED ortho	Joint decisions: ED ortho	Joint decisions: ED ortho	Joint decisions: ED ortho
			Rick Penciner	Arun Sayal	Arun Sayal	Arun Sayal	Arun Sayal
9:00 AM - 9:15 AM	The break-away	15 min	Neck dissections	Behavioural emergencies	EKG of the day	Case studies in sick kids	Case studies in sick kids
			Amit Shah	Gina Watkins	Amal Mattu	Sarah Reid	Sarah Reid
9:15 AM - 9:30 AM		15 min		EKG of the day			Sustainable international development - is it possible?
				Amal Mattu			Steve Ferracuti
9:30 AM - 9:45 AM	The sprint	15 min	Case of the day	Case of the day	Case of the day	Case of the day	Case of the day
			Mike Betzner	Mike Betzner	Mike Betzner	Mike Betzner	Mike Betzner
9:45 AM-10:00 AM	The feed zone	15 min	Break	Break	Break	Break	Break
10:00 AM-11:00 AM	The descent	60 min	Medico-legal issues	Changing the rules in the fight against opioid addiction	Crowdsourcing EM	How the experts think	What have we learned about ourselves from COVID?
			Arun Sayal, Jamie Kissick, Amit Shah	Louisa Marion- Bellemare & Julie Samson	Rick Penciner	Mike Betzner, Sarah Reid, Amal Mattu	Rick Penciner & Amit Shah

STAGE 1 - Saturday, September 17, 2022

8:00 AM – 8:15 AM	Prologue - Rick Penciner	
8:15 AM – 9:00 AM	Ordinary presentations with extraordinary diagnoses in paediatrics - Sarah	
	Reid	
9:00 AM – 9:30 AM	Neck dissections - Amit Shah	
9:30 AM – 10:00 AM	Tinkering, problem solving and treating - Case of the day - Mike Betzner	
10:00 AM - 11:00 AM	Medico-legal issues from the ED	
	Moderator: Arun Sayal; Panel: Amit Shah, Jamie Kissick (Guest Faculty)	

STAGE 2 - Sunday, September 18, 2022

8:00 AM – 8:45 AM	Substance use disorder - How we should manage it in the ED - Amit Shah
8:45 AM – 9:00 AM	Joint decisions – ED ortho – Arun Sayal
9:00 AM – 9:15 AM	Behavioural emergencies – Gina Watkins (Guest Faculty)
9:15 AM – 9:30 AM	EKG of the day - Amal Mattu

9:30 AM – 10:00 AM	Tinkering, problem solving and treating - Case of the day - Mike Betzner	
10:00 AM - 11:00 AM	Changing the rules in the fight against opioid addiction	
	Moderator: Arun Sayal; Guest faculty; Louisa Marion-Bellemare & Julie	
	Samson	

STAGE 3 - Monday, September 19, 2022

8:00 AM – 8:45 AM	Organ donation considerations in the ED – Mike Betzner
8:45 AM – 9:00 AM	Joint decisions – ED ortho – Arun Sayal
9:00 AM – 9:30 AM	EKG's of the day - Amal Mattu
9:30 AM – 10:00 AM	Tinkering, problem solving and treating - Case of the day - Mike Betzner
10:00 AM – 11:00 AM	Crowdsourcing EM
	Moderator: Rick Penciner
	A crowdsourced conversation where the audience both pitch and solve some
	of the challenges, controversies, and questions we all face in Emergency
	Medicine.

STAGE 4 - Tuesday, September 20, 2022

8:00 AM – 8:45 AM	Managing risk in the ED - Amal Mattu
8:45 AM – 9:00 AM	Joint decisions – ED ortho – Arun Sayal
9:00 AM – 9:30 AM	Case studies in sick kids – Sarah Reid
9:30 AM – 10:00 AM	Tinkering, problem solving and treating - Case of the day - Mike Betzner
10:00 AM - 11:00 AM	How the experts think
	Mike Betzner, Sarah Reid & Amal Mattu
	Our panel of experts are put on the "hot-seat" to manage challenging cases.

STAGE 5 - Wednesday, September 21, 2022

8:00 AM – 8:45 AM	Cardiology literature update - Amal Mattu	
8:45 AM – 9:00 AM	Joint decisions – ED ortho – Arun Sayal	
9:00 AM – 9:15 AM	Case studies in sick kids – Sarah Reid	
9:15 AM – 9:30 AM	Sustainable international development, is it possible? – Steve Ferracuti	
	(Guest Faculty)	
9:30 AM – 10:00 AM	Tinkering, problem solving and treating - Case of the day - Mike Betzner	
10:00 AM - 11:00 AM	What have we learned about ourselves from COVID? Amit Shah, Rick	
	Penciner	